# SDR ASAA2018071525451

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 51,471 hours, 20,403 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 251A49101718
- Condition: Broken
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, ATTEMPTED TO ACTUATE PITCH- TRIM WHEEL VIA ELECTRIC SWITCHES, AND FOUND NO MOVEMENT. TRIED BOTH FO'S (RIGHT) AND CAPTAINS (LEFT) SWITCHES, STILL NO MOVEMENT. GROUNDED - YES. FOUND STABILIZER CONTROL CABLE BROKEN. INIT MIG-2C 40-0009409, REF L/P 11776961 FOR HORIZ STAB ACTUATOR CHANGE. REMOVED AND REPLACED THE HORIZONTAL STAB TRIM CONTROL CABLES REF B737-900 AMM 27-41-82/401, ALL ASSOCIATED OPS TESTS PASS AND TRIM SWITCHES OPERATE NORMALLY.
